EconPapers    
Economics at your fingertips  
 

Strong Convergence for a Strongly Quasi-Nonexpansive Sequence in Hilbert Spaces

Satit Saejung and Kanokwan Wongchan

Abstract and Applied Analysis, 2013, vol. 2013, 1-7

Abstract:

We prove a strong convergence theorem for strongly quasi-nonexpansive sequence of mappings in Hilbert spaces. Moreover, we can improve the recent results of Tian and Jin (2011). We also give a simple proof of Marino-Xu’s result (2006).

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/174302.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/174302.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:174302

DOI: 10.1155/2013/174302

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:174302